MathSciNet Relay Station
MathSciNet bibliographic data
MR1145731 58G25 (22E27)
Pesce, Hubert Calcul du spectre d'une nilvariété de rang deux et applications. (French) [Calculation of the spectrum of a rank-two nilmanifold, and applications] Trans. Amer. Math. Soc. 339 (1993), no. 1, 433–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement